# SDR FDEA202202190324

- Difficulty date: February 19, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N179FE
- Make and model: Boeing 767-300
- Aircraft serial: 63110
- Aircraft time: 4,360 hours, 2,121 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

HIT AT LEAST 1 VERY LARGE BIRD AT 100  ON TAKEOFF.  FAN VIB OF 5.0 ON LEFT ENGINE, ALSO AN AIRFRAME  VIBRATION WITH A LOW DECIBEL RUMBLE.  PREFORMED BORESCOPE INSPECTION.  R&R 4 FAN BLADES. REF AMM 72-31-02-4 AND 72-31-01-4.
